# SDR CALA2024021900467

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 46,837 hours, 16,404 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: TC29603
- Part serial: YC499650R
- Condition: Intermittent
- Location: Eng#1
- Part time: 47,343 hours, 17,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 ESN 896345 IS EXHIBITING ERRATIC EGT INDICATION. PERFORM FIM 77-21-00-810-805C1 SIMPLIFIED EGT INDICATION TROUBLESHOOTING. PL EASE UPDATE THIS LOG PAGE WITH FINDINGS AND ACTIONS. IF THE EEC BITE REVEALS A SECTOR OR SECTORS OUT OF RANGE, REPLACE ALL HARDWARE IN THAT CIRCUIT. FOR S1/S2, REPLACE THE APPLICABLE PROBE, J9 AND CJ9. FOR S3/S4, REPLACE THE APPLICABLE PROBE, J10 AND CJ10. KEEP ALL HARDWARE FOR EG EVALUATION.6 INITIAL EVALUATION OF NUMBER 1 ENG, SHAKEDOWN OF CJ10 HARNESS FOUND S4 PROBE VALUE INCREASE FROM 105 TO 1309 TO1725. REMOVED AND REPLACED S4 PROBE REF AMM 77-21-01-000-801/400-800-F00.   REPLACED CJ10 HARNESS REF AMM 73-21-06-400-803-F00. RAN NUMBER 1 ENG TO 95% S1 &S4 WITHIN TOLERANCE. PARTS USED: 29-7721-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1554132 SN OFF 9650. AUTOTHROTTLE THRUST LEVER DOES NOT MOVE FORWARD WHEN TO/GA SWITC H IS PUSHED ENGINE 1 LEFT A/T DISENGAGED AUTO MATICALLY PRIOR TO LEFT ENGINE REACHING T/O THRU ST. HI EGT ONCE PWR SE PANEL, CONTROL,  REMOVED AND REPLACED DFCS MODE CONTROL PANEL. OPS CHECK GOOD AT THIS TIME.
